Before using Crocin Drops, be sure to check the product ingredients and directions for use, and make sure you are familiar with any warnings and precautions. Learn more below.
Please check the table below to ensure you give your little one the appropriate dose of this medicine. Always follow the dosage instructions on the packet, and do not exceed the recommended dose unless directed by your doctor.
The active ingredient in Crocin Drops is paracetamol (100mg/ml).
Do not give more than 4 doses in one day or within any 24-hour period. Do not exceed the recommended dose for your child. Crocin Drops contains Paracetamol. Do not take more than the recommended dose as it may cause serious harm to your liver. Do not use this medicine if you are taking any other prescription or non-prescription medicines containing paracetamol
How long does it take for Crocin to work in infants?
When it comes to relieving pain, nothing works faster than paracetamol, the active ingredient in Crocin Drops*
*Claim supported when paracetamol is dosed at 15 mg/kg. Only to be used in comparison with other paediactric analgesic and antipyretic medications.
Generally, anything in the range of 36.5°C to 38°C is considered a normal temperature in children. A temperature of 38°C or higher is considered a fever.